This article includes Supplementary Video, available online at http://interscience.wiley.com/jpages/0885-3185/suppmat.
Clinical/Scientific Note with Video
Hemiparkinsonism and levodopa-induced dyskinesias after focal nigral lesion†
Article first published online: 21 MAR 2005
Copyright © 2005 Movement Disorder Society
Volume 20, Issue 6, pages 759–762, June 2005
How to Cite
Růžička, E., Urgošík, D., Jech, R., Roth, J., Vymazal, J., Mečíř, P. and Vladyka, V. (2005), Hemiparkinsonism and levodopa-induced dyskinesias after focal nigral lesion. Mov. Disord., 20: 759–762. doi: 10.1002/mds.20453
- Issue published online: 31 MAY 2005
- Article first published online: 21 MAR 2005
- Manuscript Accepted: 31 OCT 2004
- Manuscript Revised: 27 OCT 2004
- Manuscript Received: 3 AUG 2004
- Czech Ministry of Education. Grant Number: CEZ J13/98 111100001
|jwsMDS.ruzicka.mpeg||13355K||Supporting Information file jwsMDS.ruzicka.mpeg|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.